# SDR REXA2017042200538

- Difficulty date: April 22, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 26,797 hours, 24,334 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR COMING FROM COCKPIT.  ODOR WAS WORSE THAN ON GROUND.  REMOVED AND REPLACED WATER SEPARATOR COALESCERS IAW AMM 21-51-13. RAN BOTH PACKS WITH TEMPERATURE SELECTED TO MAX. THERE WAS NO FUEL ODOR IN THE COCKPIT.
